MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø39/+3MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø39/+3MM
Model Number 04.01.0123
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months from the primary, the patient came in due to dislocation of the glenosphere and the liner and the cause is unknown.The surgeon revised the liner to a semi-constrained liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 18 december 2025.Reverse shoulder system 04.01.0123 humeral reverse hc liner d 39/+3mm (k170452) lot 2504649: (b)(4) items manufactured and released on 20-may-2025.Expiration date: 06-may-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0208 lat.Glenosphere 39xd 24.5 (k193175) lot 2500234: (b)(4) items manufactured and released on 14-apr-2025.Expiration date: 26-mar-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs departement approximately two months after the primary procedure, the patient presented with joint dislocation.The cause of the event could not be determined.The surgeon revised the liner to a semi-constrained liner.The reported event is consistent with insufficient re-establishment of appropriate soft tissue tension following surgery.Based on the available information, no further conclusions can be drawn.Root cause: although a precise root cause cannot be established, these events are generally related to insufficient re-establishment of soft tissue tension after surgery.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any manufacturing-related issue.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø39/+3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23876944
Report Number3005180920-2025-01312
Device Sequence Number9622389
Product Code PHX
UDI-Device Identifier07630040706308
UDI-Public07630040706308
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0123
Device Lot Number2504649
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown